# SDR ABXA20130729517

- Difficulty date: July 29, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15063123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 1153 RT SIDE.  REMOVED DAMAGE REPAIRED INNER CHORD IAW SRM 53-00-07 AND 51-20-01.  FLOORBEAM INNER CHORD, PN: BAC 1506-3123, CORROSION: 2. LOCATION: STA 1153, RBL 30 TO RBL 40; ACFT WAS GROUNDED.
